# SDR HEEA0011971

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Defective
- Location: End Cap Skin
- Part time: 2,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SKIN LIFTED AT END CAP AND VOID ON END CAP.
